# SDR FDEA202408251172

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N142FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42725
- Aircraft time: 12,979 hours, 6,018 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T32003
- Condition: Corroded
- Location: Zone 300
- Part time: 12,979 hours, 6,018 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, CENTER SECTION, UPPER SKIN AT EXTERNAL SURFACE, CORROSION AT   RBL 27 AND 6" FROM FRONT SPAR. HORIZONTAL STABILIZER, CENTER SECTION, UPPER SKIN AT EXTERNAL SURFACE, CORROSION AT   RBL 27 AND 6" FRON SPAR WAS REPAIRED IAW H-5510-T0380306 P1
